Girl talk...maybe TMI for some...read at your own risk...discussing TOM
So I get the depo shot which pretty much makes my periods non-existent..sometimes I may get spotty but I still seem to go thru the hormonal stuff every month and I get super hungry and usually retain water and go thru the symptoms. Its usually near the end of the month. Well I forget about it....sometimes.
Yesterday I come home and literally am hunched over because of severe cramping...I am running thru my mind..did I drink enough water, did I get my protein in. But the answer was yes to that so I wasn't sure what was up. It seemed to feel better sitting down so I thought I might of wrenched my back..then it dawned on me....its TOM...damn her all to hell....It proceeded to get worse and I finally succumbed to aleve...I try not to take any because I think I have heard its hard on your band(may not be factual, so don't quote me) and I started to feel a little better...by bedtime..it was back again so I took a tylenol PM and went to bed...today...still hurts but not as bad....sometimes I just hate being a woman.